# SDR USAA020472

- Difficulty date: November 30, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Condition: Cracked
- Location: Horiz Stab
- Part time: 47,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, LOWER CHORD, 1.5 INCH CRACKED.  TRIM OUT AFT SECTION LOWER CHORD AND SPLICE IN NEW SECTION.
